# SDR SWAA2014060228605

- Difficulty date: May 14, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 54,712 hours, 43,410 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65C35773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD WINDOW CORNER STRINGER SPLICE CRACKED AT BS 727+10, STRINGER 13R.  R & R SPLICE IAW EA.
